# SDR AT9900076

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945 & 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND VARIOUS CRACKS AT DIFFERENT LONGERON LOCATIONS.  THE LOCATIONS ARE AS FOLLOW:  STA 945 L-17R, STA 965 L-13, 16, 17R, STA 965 L-14, 17L.  LONGERON (P/N 7637813-3), (P/N 2777922-4), (P/N 1A-41527-1), (P/N 2777948), SPLICE (P/N 7637813-3) (P/N  7637813-2).
